Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 30 June 2010

Generalized Finite Sequence of Fuzzy Topographic Topological Mapping

Tahir Ahmad, Siti Suhana Jamian & Jamalludin Talib

Journal of Mathematics and Statistics, Volume 6, Issue 2, pp. 151–156 · doi.org/10.3844/jmssp.2010.151.156

7,917 accesses4,793 downloads11 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: Fuzzy Topographic Topological Mapping (FTTM) was developed to solve the neuromagnetic inverse problem. FTTM consisted of four topological spaces and connected by three homeomorphisms. FTTM 1 and FTTM 2 were developed to present 3-D view of an unbounded single current source and bounded multicurrent sources, respectively. FTTM 1 and FTTM 2 were homeomorphic and this homeomorphism will generate another 14 FTTM. We conjectured if there exist n elements of FTTM, then the numbers of new elements are n4-n. Approach: In this study, the conjecture was proven by viewing FTTMs as sequence and using its geometrical features. Results: In the process, several definitions were developed, geometrical and algebraic properties of FTTM were discovered. Conclusion: The conjecture was proven and some features of the sequence appear in Pascal Triangle.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2010 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Ahmad, T., Jamian, S. S. & Talib, J. (2010). Generalized Finite Sequence of Fuzzy Topographic Topological Mapping. Journal of Mathematics and Statistics, 6(2), 151–156. https://doi.org/10.3844/jmssp.2010.151.156

Licence
© Science Publications
Issue
Volume 6, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Generalized Finite Sequence of Fuzzy Topographic Topological MappingJournal of Mathematics and Statistics · Volume 6, Issue 2 · pp. 151–156 · © Science PublicationsDownload